MathSciNet Relay Station
MathSciNet bibliographic data
MR2122690 (2005k:92045) 92D25 (34C23 34D05 93D05)
Bandyopadhyay, M.; Chattopadhyay, J. Ratio-dependent predator-prey model: effect of environmental fluctuation and stability. Nonlinearity 18 (2005), no. 2, 913–936.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement